# SDR GAIA00305

- Difficulty date: June 2, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND ATTACH ANGLE CONNECTING BS FRAME 211.8 TO WEB OF FORWARD LOWER NOSE E/E COMPARTMENT DOOR FRAME HAS CORROSION BL-17R.  REPAIRED ANGLE IAW SRM 51-30-2.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
